I'm not to sure if you just started or ended the treatment. The side effects list doesn't show a change in bp, when on it, but that doesn't mean it didn't alter yours somehow. Have you told your dr. Getting dizzy and falling isn't too safe.
Be sure you drink lots of fluids too, it can help keep your bp up.
- Fusilev Information for Consumers
- Fusilev Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fusilev (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was diagnosed with graves' shortly after having my daughter (who is now 17 mo) and ended up having
Posted 21 Jul 2011 • 2 answers
My mom had cancer treatment 15 yrs ago and ended up on all kinds of drugs causing a dependency. She?
Posted 22 Sep 2011 • 1 answer
Posted 29 Mar 2014 • 1 answer
Posted 18 Oct 2014 • 2 answers
Posted 22 Mar 2015 • 1 answer